American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46.3X) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 62 found      Go to page: 1 2 3

[1] A. Devinatz. A note on semi-groups of unbounded self-adjoint operators . Proc. Amer. Math. Soc. 5 (1954) 101-102. MR 0060153.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Kenneth G. Wolfson. The algebra of bounded functions . Proc. Amer. Math. Soc. 5 (1954) 10-14. MR 0060161.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Margaret Owchar and Arnold J. Tingley. On the absolute convergence of a Fourier-Hermite expansion of nonlinear functionals . Proc. Amer. Math. Soc. 5 (1954) 85-88. MR 0059475.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] R. E. Edwards. On functions which are Fourier transforms . Proc. Amer. Math. Soc. 5 (1954) 71-78. MR 0060158.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] S. L. Jamison. Perturbation of normal operators . Proc. Amer. Math. Soc. 5 (1954) 103-110. MR 0060743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] C. R. Putnam. On the spectra of commutators . Proc. Amer. Math. Soc. 5 (1954) 929-931. MR 0065815.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] W. S. Loud. A non-exceptional element of Wiener space . Proc. Amer. Math. Soc. 5 (1954) 940-941. MR 0065032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] S. B. Myers. Algebras of differentiable functions . Proc. Amer. Math. Soc. 5 (1954) 917-922. MR 0065823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Solomon Leader. On the infinitesimal generator of a semigroup of positive transformations with local character condition . Proc. Amer. Math. Soc. 5 (1954) 401-406. MR 0063569.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] R. E. Fullerton. The representation of linear operators from $L\sp p$ to $L$ . Proc. Amer. Math. Soc. 5 (1954) 689-696. MR 0064311.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Meyer Jerison. A property of extreme points of compact convex sets . Proc. Amer. Math. Soc. 5 (1954) 782-783. MR 0065021.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] J. H. Williamson. On topologising the field $C(t)$ . Proc. Amer. Math. Soc. 5 (1954) 729-734. MR 0063574.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Richard Arens and I. M. Singer. Function values as boundary integrals . Proc. Amer. Math. Soc. 5 (1954) 735-745. MR 0065024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Arlen Brown. On a class of operators . Proc. Amer. Math. Soc. 4 (1953) 723-728. MR 0059483.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] H. D. Block. Construction of solutions and propagation of errors in nonlinear problems . Proc. Amer. Math. Soc. 4 (1953) 715-722. MR 0056836.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] C. E. Rickart. On spectral permanence for certain Banach algebras . Proc. Amer. Math. Soc. 4 (1953) 191-196. MR 0052700.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] M. F. Smiley. Right $H\sp *$-algebras . Proc. Amer. Math. Soc. 4 (1953) 1-4. MR 0052699.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Paul R. Halmos, Günter Lumer and Juan J. Schäffer. Square roots of operators . Proc. Amer. Math. Soc. 4 (1953) 142-149. MR 0053391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] John Wermer. On algebras of continuous functions . Proc. Amer. Math. Soc. 4 (1953) 866-869. MR 0058877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] John Wermer. On restrictions of operators . Proc. Amer. Math. Soc. 4 (1953) 860-865. MR 0059470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] R. K. Ritt. A condition that $\lim\sb {n\to\infty}n\sp {-1}T\sp n=0$ . Proc. Amer. Math. Soc. 4 (1953) 898-899. MR 0059471.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] H. F. Weinberger. Error estimation in the Weinstein method for eigenvalues . Proc. Amer. Math. Soc. 3 (1952) 643-646. MR 0050177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Ernest Michael. Transformations from a linear space with weak topology . Proc. Amer. Math. Soc. 3 (1952) 671-676. MR 0052030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] R. Creighton Buck. Operator algebras and dual spaces . Proc. Amer. Math. Soc. 3 (1952) 681-687. MR 0050180.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] L. J. Heider. Lattice ordering on Banach spaces . Proc. Amer. Math. Soc. 3 (1952) 833-838. MR 0050810.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] John Wermer. On invariant subspaces of normal operators . Proc. Amer. Math. Soc. 3 (1952) 270-277. MR 0048700.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] C. Arf. On the methods of Rayleigh-Ritz-Weinstein . Proc. Amer. Math. Soc. 3 (1952) 223-232. MR 0047927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Margaret Owchar. Wiener integrals of multiple variations . Proc. Amer. Math. Soc. 3 (1952) 459-470. MR 0047257.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Irving Kaplansky. Symmetry of Banach algebras . Proc. Amer. Math. Soc. 3 (1952) 396-399. MR 0048711.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] V. L. Klee. Invariant metrics in groups (solution of a problem of Banach) . Proc. Amer. Math. Soc. 3 (1952) 484-487. MR 0047250.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 62 found      Go to page: 1 2 3